Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 378, NWS Tulsa, OK

November 14, 20205 counties in Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 14, 2020, 9:49 PM CST for 5 counties in Arkansas; Adair County, Oklahoma. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2020, 9:49 PM CST (03:49 UTC)
Expired
Nov 14, 2020, 10:30 PM CST
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 68 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 9:57 PM CSTTSTM WND DMGLowell, ARPICTURE ON SOCIAL MEDIA SHOWS A LARGE TREE DOWN IN LOWELL. TIME IS ESTIMATED FROM RADAR.
Nov 14, 10:09 PM CSTTSTM WND DMG2 W Fayetteville, AREM REPORTS TREES DOWN ALONG ROADWAYS BETWEEN VINEY GROVE ROAD AND DOUBLE SPRINGS ROAD. TIME IS ESTIMATED FROM RADAR.
Nov 14, 10:12 PM CSTTSTM WND DMG5 Nw Huntsville, ARSIGNIFICANT DAMAGE TO POULTRY HOUSE NEAR COUNTY ROAD 7755.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 5:14 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 667 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
667 m²/s²
0-3 km storm-relative helicity
734 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS54 KTSA 150349
SVRTSA
ARC007-015-033-087-143-OKC001-150430-
/O.NEW.KTSA.SV.W.0378.201115T0349Z-201115T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
949 PM CST Sat Nov 14 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Benton County in northwestern Arkansas...
  Northwestern Madison County in northwestern Arkansas...
  Northwestern Crawford County in northwestern Arkansas...    
  Western Carroll County in northwestern Arkansas...   
  Washington County in northwestern Arkansas... 
  Southeastern Adair County in northeastern Oklahoma...

* Until 1030 PM CST.

* At 948 PM CST, severe thunderstorms were located along a line
  extending from 4 miles southeast of Gateway to 5 miles southwest of
  Maryetta, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Berryville...                     Stilwell...
  Eureka Springs...                 Cedarville...
  Natural Dam...                    Lowell...
  Farmington...                     Prairie Grove...
  Elkins...                         Tontitown...
  Bethel Heights...                 West Fork...
  Lincoln...                        Cave Springs...
  Westville...                      Greenland...

This includes Interstate 49 between mile markers 40 and 87.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3558 9440 3564 9448 3564 9450 3582 9481
      3650 9403 3650 9330
TIME...MOT...LOC 0348Z 293DEG 32KT 3645 9386 3580 9474 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
470 
WWUS54 KTSA 150356
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
956 PM CST Sat Nov 14 2020

ARC007-015-033-087-143-OKC001-150430-
/O.CON.KTSA.SV.W.0378.000000T0000Z-201115T0430Z/
Benton AR-Madison AR-Crawford AR-Carroll AR-Washington AR-Adair OK-
956 PM CST Sat Nov 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EASTERN BENTON...NORTHWESTERN MADISON...NORTHWESTERN CRAWFORD...
NORTHERN CARROLL...WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES...

At 954 PM CST, severe thunderstorms were located along a line
extending from 3 miles southwest of Beaver to 4 miles southwest of
Stilwell, moving southeast at 35 mph. Wind gusts of 50 to 55 mph have
been reported along this line. Locally higher gusts to near 60 mph
will likely occur at a few locations.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Berryville...                     Stilwell...
Eureka Springs...                 Cedarville...
Natural Dam...                    Lowell...
Farmington...                     Prairie Grove...
Elkins...                         Tontitown...
Bethel Heights...                 West Fork...
Lincoln...                        Cave Springs...
Westville...                      Greenland...

This includes Interstate 49 between mile markers 40 and 87.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

Wind damage with these storms may occur before any rain or 
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3558 9440 3564 9448 3564 9450 3582 9481
      3650 9403 3650 9330
TIME...MOT...LOC 0354Z 293DEG 32KT 3643 9381 3578 9469 

HAIL...<.75IN
WIND...60MPH
 
$$
037 
WWUS54 KTSA 150421
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1021 PM CST Sat Nov 14 2020

ARC007-150431-
/O.CAN.KTSA.SV.W.0378.000000T0000Z-201115T0430Z/
Benton AR-
1021 PM CST Sat Nov 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3558 9440 3574 9463 3624 9395 3623 9387
      3629 9387 3631 9382 3631 9383 3632 9382
      3650 9358 3650 9330
TIME...MOT...LOC 0421Z 293DEG 32KT 3634 9356 3569 9444 

$$

ARC015-033-087-143-OKC001-150430-
/O.CON.KTSA.SV.W.0378.000000T0000Z-201115T0430Z/
Madison AR-Crawford AR-Carroll AR-Washington AR-Adair OK-
1021 PM CST Sat Nov 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR NORTHWESTERN MADISON...NORTHWESTERN CRAWFORD...NORTHERN
CARROLL...CENTRAL WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES...

At 1021 PM CST, severe thunderstorms were located along a line
extending from near Berryville to 3 miles northwest of Natural Dam,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Berryville...
Eureka Springs...                 Cedarville...
Natural Dam...                    Prairie Grove...
Elkins...                         West Fork...
Greenland...                      Winslow...
Hindsville...                     Wesley...
Blackburn...                      Forum...
Lee Creek...                      Clifty...
Withrow Springs State Park...     Devils Den State Park...
Brentwood...                      Strickler...

This includes Interstate 49 between mile markers 40 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3558 9440 3574 9463 3624 9395 3623 9387
      3629 9387 3631 9382 3631 9383 3632 9382
      3650 9358 3650 9330
TIME...MOT...LOC 0421Z 293DEG 32KT 3634 9356 3569 9444 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 9:23 PM CST, 26 minutes earlier.

Area forecast discussion, Nov 14, 9:23 PM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
923 PM CST Sat Nov 14 2020

.DISCUSSION...
Scattered low-topped supercells continue over parts of western
Arkansas near the nose of 700mb jet in unstable pre-frontal
environment, and will continue to pose a severe threat for a
couple more hours. Cold front currently located near Checotah to
Gravette and will continue to sweep through the remainder of the
area by Midnight. Front is forcing a broken line of storms,
however updrafts quickly being undercut and as such, these storms
pose little severe threat. Gusty northwest winds immediately in
the wake of the front have been enhanced by convective cells
immediately behind it, with brief gusts in the 40-45 mph range
noted. Severe threat will end once the front clears the forecast
area.

Additional updates will mainly be to clear more counties from
tornado watch behind the front...and have also upped wind speeds
behind the front for tonight.

&&

.PREV DISCUSSION... /Issued 506 PM CST Sat Nov 14 2020/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
The main concern with the potential for thunderstorms
to impact the western Arkansas sites through 06z as a
cold front sweeps through the region rather quickly. After 6z...
the gusty northwest winds will be concern as ceilings
clear out.

PREV DISCUSSION... /Issued 145 PM CST Sat Nov 14 2020/

DISCUSSION...
Primary concerns will be the convection trend the remainder of the
afternoon and into the evening.

Current visible satl imagery shows the back edge of the clouds
over the part western parts of the forecast area, with
considerable breaks in the overcast noted across parts of
southeast into far eastern OK. If these trends continue, then
afternoon instability may a bit higher than earlier anticipated.
Recent runs of the HRRR appear to latch on to this idea, with
scattered pre-frontal convection developing along OK/AR border
around 21-22Z. A few of these storms could become severe, with
forecast wind fields showing the potential for rotating storms.
This activity would likely shift east of the area by early
evening, although expect additional development as the cold front
enters northwest AR around 03-04Z. This activity may pose a small
severe threat, with storms quickly exiting the area by midnight.

Will keep an eye on wind gusts over the next few hours, but
anticipate leaving the current Wind Advisory as is.

Sunday will be seasonally cool and dry, although temperatures will
bounce back to above normal readings next week as mid-level
heights rise. Went a touch above NBM guidance, with afternoon
temps likely pushing the mid 70s in some spots by Thursday and
possibly into Friday. Shower and thunderstorm chances look to
increase next weekend as the upper flow becomes southwesterly and
a cold front approaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   40  61  38  67 /  10   0   0   0
FSM   44  62  36  68 /  30   0   0   0
MLC   42  60  36  66 /  10   0   0   0
BVO   39  60  35  66 /   0   0   0   0
FYV   39  58  32  65 /  50   0   0   0
BYV   41  57  37  65 /  60   0   0   0
MKO   40  59  36  64 /  30   0   0   0
MIO   37  58  35  64 /  30   0   0   0
F10   40  60  36  66 /   0   0   0   0
HHW   45  62  36  65 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
Hazardous weather outlook, Nov 14, 5:11 PM CST, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
511 PM CST Sat Nov 14 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
511 PM CST Sat Nov 14 2020

...SEVERE WEATHER IS POSSIBLE THIS EVENING ACROSS FAR EASTERN
OKLAHOMA AND NORTHWESTERN ARKANSAS...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Western Arkansas.
	ONSET...After 6 pm.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Western Arkansas.
    ONSET...After 6 pm.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...West of U.S. Highway 75.
	ONSET...Ongoing.

DISCUSSION...
The threat of severe thunderstorms will be increasing this evening
across far eastern Oklahoma and western Arkansas...especially
along and east of US Highway 69. The primary threat will be
damaging wind gusts, however there will be a window of opportunity
for supercell storms to develop this evening, with large hail and
a few tornadoes possible. An additional line of storms is likely
to develop along the cold front, with a marginal threat of
damaging wind gusts. The cold front will eventually pass through
eastern Oklahoma and will exit out of northwestern Arkansas by 11
PM tonight effectively ending the severe weather threat.

A few south wind gusts of 30-35 mph remain possible across parts
of northeast Oklahoma early this evening, with a limited fire
spread threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY through TUESDAY...No Hazards.
WEDNESDAY through THURSDAY...High Wind Potential.
FRIDAY...No Hazards.

EXTENDED DISCUSSION...
After a cool Sunday in the wake of tonight's cold front, warmer
temperatures are expected through the end of the upcoming work
week. South to southwest winds will increase on Wednesday and
Thursday, with gusts near 25 mph expected in northeast Oklahoma
and far northwest Arkansas.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 14, 8:32 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CST Sat Nov 14 2020

ARZ001-OKZ058-062-063-068-150315-
Benton AR-Cherokee OK-Delaware OK-Ottawa OK-Mayes OK-
832 PM CST Sat Nov 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
SOUTHEASTERN OTTAWA...NORTHEASTERN MAYES AND NORTHERN CHEROKEE
COUNTIES UNTIL 915 PM CST...

At 832 PM CST, strong thunderstorms were located along a line
extending from 4 miles west of Neosho to near Hoot Owl. Movement was
southeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3650 9462 3650 9433 3610 9490 3633 9527
      3651 9504 3651 9501 3654 9500 3683 9462
TIME...MOT...LOC 0232Z 300DEG 33KT 3689 9444 3635 9513
Special weather statement, Nov 14, 8:58 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
858 PM CST Sat Nov 14 2020

ARZ001-OKZ063-069-150345-
Benton AR-Adair OK-Delaware OK-
858 PM CST Sat Nov 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...SOUTHERN DELAWARE AND
NORTH CENTRAL ADAIR COUNTIES UNTIL 945 PM CST...

At 858 PM CST, thunderstorms were located along a line extending
from 4 miles northwest of Purdy to 7 miles north of Leach.
Movement was southeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

This includes Interstate 49 between mile markers 82 and 93.

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3621 9430 3622 9433 3619 9434 3610 9448
      3610 9455 3606 9455 3629 9493 3650 9460
      3648 9387
TIME...MOT...LOC 0258Z 303DEG 32KT 3686 9399 3631 9490
Special weather statement, Nov 14, 9:11 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
911 PM CST Sat Nov 14 2020

OKZ068>070-150330-
Adair OK-Muskogee OK-Cherokee OK-
911 PM CST Sat Nov 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR...CENTRAL
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 930 PM CST...

At 911 PM CST, thunderstorms were located along a line extending
from near Kansas to 2 miles northeast of Fort Gibson.
Movement was southeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

A Tornado Watch remains in effect until midnight CST for northeastern
and east central Oklahoma.

LAT...LON 3605 9455 3564 9511 3564 9512 3560 9516
      3577 9534 3581 9528 3581 9527 3584 9524
      3616 9482 3616 9471
TIME...MOT...LOC 0311Z 311DEG 42KT 3618 9479 3583 9523
Special weather statement, Nov 14, 9:25 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
925 PM CST Sat Nov 14 2020

ARZ011-150400-
Madison AR-
925 PM CST Sat Nov 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON COUNTY UNTIL
1000 PM CST...

At 925 PM CST, a strong thunderstorm was located 3 miles west of
Saint Paul, moving east at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
St. Paul...                       Saint Paul...
Pettigrew...                      Witter...
Boston...                         Dutton...
Red Star...                       Weathers...
Delaney...                        Brashears...
Patrick...                        Combs...
Crosses...

A Tornado Watch remains in effect until midnight CST for northwestern
and west central Arkansas.

LAT...LON 3593 9349 3592 9351 3588 9351 3588 9352
      3583 9353 3582 9352 3581 9352 3577 9390
      3587 9392 3604 9347
TIME...MOT...LOC 0325Z 249DEG 49KT 3583 9384
Special weather statement, Nov 14, 9:27 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 PM CST Sat Nov 14 2020

ARZ019-020-150400-
Franklin AR-Crawford AR-
927 PM CST Sat Nov 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN AND CENTRAL
CRAWFORD COUNTIES UNTIL 1000 PM CST...

At 927 PM CST, a strong thunderstorm was located 3 miles northwest of
Dyer, moving east at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Ozark...                          Mountainburg...
Alma...                           Mulberry...
Dyer...                           Cass...
Fern...                           Jethro...
Barnes...                         Redding...
Watalula...                       Piney...
Toney...                          Turners Bend...
Lonelm...                         Taft...
Cravens...                        Paradise...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 12 and 36.
 Interstate 49 between mile markers 22 and 29.

A Tornado Watch remains in effect until midnight CST for northwestern
and west central Arkansas.

LAT...LON 3545 9423 3559 9428 3577 9371 3553 9371
TIME...MOT...LOC 0327Z 249DEG 48KT 3554 9417
Special weather statement, Nov 14, 9:31 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 PM CST Sat Nov 14 2020

ARZ001-002-010-011-019-OKZ068>070-072-074-150415-
Carroll AR-Madison AR-Benton AR-Washington AR-Crawford AR-Haskell OK-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
931 PM CST Sat Nov 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON...NORTHWESTERN
MADISON...NORTHWESTERN CRAWFORD...NORTHERN CARROLL...WASHINGTON...
NORTHEASTERN HASKELL...SEQUOYAH...ADAIR...SOUTHEASTERN CHEROKEE AND
EAST CENTRAL MUSKOGEE COUNTIES UNTIL 1015 PM CST...

At 930 PM CST, thunderstorms were located along a line extending
from 2 miles west of Seligman to 2 miles west of Greenleaf State
Park. Movement was southeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 284 and 312.
 Interstate 49 between mile markers 45 and 87.

A Tornado Watch remains in effect until midnight CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3526 9490 3559 9531 3650 9400 3649 9332
TIME...MOT...LOC 0330Z 314DEG 34KT 3651 9399 3561 9520

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 7:34 PM CSTSpecial Weather StatementTSABenton41 min
Nov 14, 7:59 PM CSTSevere Thunderstorm WarningTSABenton, Carroll46 min
Nov 14, 8:17 PM CSTTornado WarningTSACarroll25 min
Nov 14, 8:21 PM CSTSpecial Weather StatementTSABenton24 min
Nov 14, 8:43 PM CSTSevere Thunderstorm WarningTSABenton, Carroll29 min
Nov 14, 8:58 PM CSTSpecial Weather StatementTSABenton47 min
Nov 14, 9:25 PM CSTSpecial Weather StatementTSAMadison35 min
Nov 14, 9:27 PM CSTSpecial Weather StatementTSACrawford, Franklin33 min
Nov 14, 9:31 PM CSTSpecial Weather StatementTSACarroll, Washington44 min
Nov 14, 9:50 PM CSTSevere Thunderstorm WarningTSAFranklin25 min
Nov 14, 10:11 PM CSTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Sebastian, Washington49 min
Nov 14, 10:57 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian33 min
Nov 14, 6:11 PM CSTSpecial Weather StatementTSADelaware49 min
Nov 14, 6:18 PM CSTTornado WarningTSAOttawa7 min
Nov 14, 6:28 PM CSTSpecial Weather StatementTSAOttawa17 min
Nov 14, 7:48 PM CSTSpecial Weather StatementTSACraig, Mayes, Ottawa57 min
Nov 14, 8:32 PM CSTSpecial Weather StatementTSADelaware43 min
Nov 14, 9:11 PM CSTSpecial Weather StatementTSACherokee19 min
Nov 14, 9:59 PM CSTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah31 min
Nov 14, 11:21 PM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.